MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7277
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr 1810909-2018-00067 has been filed for event occurred on (b)(6) 2018 for the same patient.
 
Event or Problem Description
At 10:23 p.M., the customer obtained a blood glucose reading of 320 mg/dl on a contour next one meter.Upon retesting, at 10:24 p.M.With a different meter, a reading of 77 mg/dl was obtained.The difference between readings fall in the "d" zone of the consensus error grid, making the difference clinically significant.There was no allegation of an adverse event.The customer was advised to return the test strips for evaluation.Replacement meter and test strips were sent to the customer.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8015606
Report Number1810909-2018-00066
Device Sequence Number1195196
Product Code NBW
UDI-Device Identifier10301937277358
UDI-Public10301937277358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Model Number7277
Device Catalogue Number7277
Device Lot Number7LPEC42C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1